View Single Post
  #2  
Old 05-01-09, 11:09 PM
Ruby85 Ruby85 is offline
ADDvanced Contributor
 

Join Date: Jun 2008
Location: Baltimore, MD
Posts: 673
Thanks: 18
Thanked 218 Times in 150 Posts
Ruby85 has a spectacular aura aboutRuby85 has a spectacular aura about
Re: Concerta causing weight gain?

If you go all day without eating, and then eat a lot late at night, you will gain weight, even if your total calories are not that high. That's because your body is starving all day, so by the time it gets calories late at night, it's in a starved state and it clings to those calories.

I'm also gaining weight, since the meds suppress my appetite during the day, and then my appetite goes through the roof at night, when the meds wear off. I'm not on Concerta, but the same thing happens to me.

Your doctor had great insight, btw.
Reply With Quote
The Following 2 Users Say Thank You to Ruby85 For This Useful Post:
EYEFORGOT (05-02-09), resa (08-04-10)